Friday Sessions

8:00-9:00am
REGISTRATION / WELCOME / BREAKFAST DISCUSSION

9:00-10:30am
KEYNOTE / RED TABLE TALK: BMBFA EDITION (1.5 hours)  – Cascade A, B, C

  • “Ripple Effects of Historical Trauma on Black Birth and Breastfeeding  Outcomes” – Sayida Peprah
  • “Red Table Talk with 3 Generations of Black Mothers” – Renee Pearson,  Damona Platt, Patricia Thomas (facilitated by Sayida Peprah)

10:30-10:45am
BREAK/EXHIBITS

10:45am-12:15pm
PANEL (1.5 hours)  – Cascade A, B, C

12:15-1:15pm
LUNCH / EXHIBITS

1:15-2:15pm
MASTERCLASS SESSION 1 (1.0 hours)

Cascade A, B

Cascade C

  • 1B –  “Everybody Wants to Hold the Baby, Who Will Hold the Mother ” – Jabina Coleman

2:15-2:30pm
BREAK / EXHIBIT

2:30-3:30pm
MASTERCLASS SESSION 2 (1.0 hours)

Cascade A, B

Cascade C

  • 2B –  “Herbal Remedies for Pregnancy & Postpartum” – Karla Mitchell

3:30-4:00pm
CLOSING / EVALUATION

TOTAL CONTACT HOURS (5.0 hours)